American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20G05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 61 to 76 of 76 found      Go to page: 1 2 3

[61] Andy R. Magid. Moduli for analytic left algebraic groups . Trans. Amer. Math. Soc. 260 (1980) 281-291. MR 570790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Nolan R. Wallach. The analytic continuation of the discrete series. II . Trans. Amer. Math. Soc. 251 (1979) 19-37.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Nolan R. Wallach. The analytic continuation of the discrete series. I . Trans. Amer. Math. Soc. 251 (1979) 1-17. MR 531967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] John W. Ballard. Projective modules for finite Chevalley groups . Trans. Amer. Math. Soc. 245 (1978) 221-249. MR 511407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Charles W. Curtis, William M. Kantor and Gary M. Seitz. The $2$-transitive permutation representations of the finite Chevalley groups . Trans. Amer. Math. Soc. 218 (1976) 1-59. MR 0422440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Roger E. Howe. On the character of Weil's representation . Trans. Amer. Math. Soc. 177 (1973) 287-298. MR 0316633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Frank J. Servedio. Prehomogeneous vector spaces and varieties . Trans. Amer. Math. Soc. 176 (1973) 421-444. MR 0320173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Stephen Pierce. A class of representations of the full linear group. II . Trans. Amer. Math. Soc. 173 (1972) 251-262. MR 0310082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Marvin Marcus and James Holmes. Groups of linear operators defined by group characters . Trans. Amer. Math. Soc. 172 (1972) 177-194. MR 0310081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Ludwig Stickelberger. Zur Theorie der vollst\"andig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen geh\"oren. (Aus einem Briefe an Herrn Alfred Loewy) . Trans. Amer. Math. Soc. 7 (1906) 509-513. MR 1500763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] H. F. Blichfeldt. On imprimitive linear homogeneous groups . Trans. Amer. Math. Soc. 6 (1905) 230-236. MR 1500709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] H. F. Blichfeldt. Errata: ``A theorem concerning the invariants of linear homogeneous groups with some applications to substitution-groups'' [Trans.\ Amer.\ Math.\ Soc. {\bf 5} (1904), no. 2, 461--466; 1500684] . Trans. Amer. Math. Soc. 6 (1905) 546. MR 1500474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] H. F. Blichfeldt. A theorem concerning the invariants of linear homogeneous groups, with some applications to substitution-groups . Trans. Amer. Math. Soc. 5 (1904) 461-466. MR 1500684.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Leonard Eugene Dickson. On the reducibility of linear groups . Trans. Amer. Math. Soc. 4 (1903) 434-436. MR 1500653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Alfred Loewy. Ueber die Reducibilit\"at der Reellen Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 4 (1903) 171-177. MR 1500635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Alfred Loewy. \"Uber die Reducibilit\"at der Gruppen linearer homogener Substitutionen . Trans. Amer. Math. Soc. 4 (1903) 44-64. MR 1500624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 76 of 76 found      Go to page: 1 2 3